Про розв’язки матричного рівняння AX+YB=C над кільцем цілих чисел

V. M. Prokip

Анотація


Досліджено розв’язність матричного рівняння типу Силь­вестра AX+YB=C над кільцем цілих чисел $\mathbb{Z}$. Встановлено класи сумісних матричних рівнянь типу Сильвестра над $\mathbb{Z}$ та описано структуру їхніх розв'язків. Якщо A та B є неособливими матрицями із взаємно простими ви­знач­­никами, запропоновано метод побудови розв’язку цього рівняння та вста­­новлено умови його єдиності. Крім того, наведено умови, за яких рів­нян­ня типу Сильвестра AX+YB=C над $\mathbb{Z}$ має єдиний «мінімальний» розв'язок, тобто такий, на який накладено певні обмеження.

 

Зразок для цитування: В. М. Прокіп, “Про розв’язки матричного рівняння AX+YB=C над кільцем цілих чисел”, Мат. методи та фіз.-мех. поля, 68, No. 1-2, 28–38 (2025), https://doi.org/10.15407/mmpmf2025.68.1-2.28-38


Ключові слова


комутативне кільце, кільце цілих чисел, матриця, матричне рівняння Сильвестра, мінімальний розв’язок

Посилання


V. М. Prokip, “On the divisibility of matrices with remainder over the domain of principal ideals,” Mat. Met. Fiz.-Mekh. Polya, 60, No. 2, 41–50 (2017) (in Ukrainian); English translation: J. Math. Sci., 243, No. 1, 45–55 (2019), https://doi.org/10.1007/s10958-019-04524-2

V. М. Prokip, “On the solvability of a system of linear equations over the domain of principal ideals,” Ukr. Mat. Zh., 66, No. 4, 566–570 (2014) (in Ukrainian); English translation: Ukr. Math. J., 66, No. 4, 633–637 (2014), https://doi.org/10.1007/s11253-014-0960-5

V. M. Prokip, O. M. Mel’nyk, R. V. Kolyada, “On divisibility with remainder of polynomial matrices over an arbitrary field,” Mat. Met. Fiz.-Mekh. Polya, 66, No. 1-2, 23–39 (2023) (in Ukrainian), https://doi.org/10.15407/mmpmf2023.66.1-2.23-39; English translation: V. M. Prokip, O. M. Mel’nyk, R. V. Kolyada, “On the divisibility with remainder of polynomial matrices over an arbitrary field,” J. Math. Sci., 291, No. 5 (2025), 586–607 (in Ukrainian), https://doi.org/10.1007/s10958-025-07839-5

I. J. An, E. Ko, J. E. Lee, “On the generalized Sylvester operator equation AX-YB=C” Linear Multilinear Algebra, 72, No. 4, 585–596 (2024), https://doi.org/10.1080/03081087.2022.2160423

J. K. Baksalary, R. Kala, “The matrix equation AX-YB=C,” Linear Algebra Appl., 25, 41–43 (1979), https://doi.org/10.1016/0024-3795(79)90004-1

S. Barnett, “Regular polynomial matrices having relatively prime determinants,” Math. Proc. Camb. Phil. Soc., 65, No. 3, 585–590 (1969), https://doi.org/10.1017/S0305004100003364

S. Chen, Y. Tian, “On solutions of generalized Sylvester equation in polynomial matrices,” J. Franklin Inst., 351, No. 12, 5376–5385 (2014), https://doi.org/10.1016/j.jfranklin.2014.09.024

D. S. Cvetković-Ilić, J. Nikolov Radenković, Q. W. Wang, “Algebraic conditions for the solvability to some systems of matrix equations,” Linear Multilinear Algebra, 69, No. 9, 1579–1609 (2021), https://doi.org/10.1080/03081087.2019.1633993

A. Dmytryshyn, B. Kågström, “Coupled Sylvester-type matrix equations and block diagonalization,” SIAM J. Matrix Anal. Appl., 36, No. 2, 580–593 (2015), https://doi.org/10.1137/151005907

M. Dobovšek, “On minimal solutions of the matrix equation AX-YB=O,” Linear Algebra Appl., 325, No. 1-3, 81–99 (2001), https://doi.org/10.1016/S0024-3795(00)00294-9

E. Emre, L. M. Silverman, “The equation XR+QY=Φ: a characterization of solutions,” SIAM J. Control Optim., 19, No. 1, 33–38 (1981), https://doi.org/10.1137/0319003

R. B. Feinberg, “Equivalence of partitioned matrices,” J. Res. Natl. Bur. Stand., 80B, No. 1, 89–97 (1976), http://doi.org/10.6028/jres.080B.015

J. Feinstein, Y. Bar-Ness, “On the uniqueness of the minimal solution to the matrix polynomial equation A(λ)X(λ)+Y(λ)B(λ)=C(λ),” J. Franklin Inst., 310, No. 2, 131–134 (1980), https://doi.org/10.1016/0016-0032(78)90012-1

H. Flanders, H. K. Wimmer, “On the matrix equations AX-XB=C and AX-YB=C,” SIAM J. Appl. Math., 32, No. 4, 707–710 (1977), https://doi.org/10.1137/0132058

A. Graham, Kronecker Products and Matrix Calculus with Applications, Courier Dover Publications, New York (2018).

W. H. Gustafson, “Roth's theorems over commutative rings,” Linear Algebra Appl., 23, 245–251 (1979), https://doi.org/10.1016/0024-3795(79)90106-X

W. H. Gustafson, J. M. Zelmanowitz, “On matrix equivalence and matrix equations,” Linear Algebra Appl., 27, 219–224 (1979), https://doi.org/10.1016/0024-3795(79)90044-2

J. Jones (Jr.), “A Diophantine matrix equation,” Amer. Math. Monthly, 62, No. 4, 244–247 (1955), https://doi.org/10.2307/2306696

T. Kaczorek, Polynomial and Rational Matrices: Applications in Dynamical Systems Theory, Springer, London (2007).

T. Kailath, Linear Systems, Prentice Hall, New Jersey (1980).

Y. Ke, C. Ma, “An alternating direction method for nonnegative solutions of the matrix equation AX+YB=C,” Comput. Appl. Math., 36, No. 1, 359–365 (2017), https://doi.org/10.1007/s40314-015-0232-5

V. Kucera, Analysis and Design of Discrete Linear Control Systems, Prentice Hall, New York (1991).

I. Kyrchei, “Cramer’s rules for Sylvester quaternion matrix equation and its special cases,” Adv. Appl. Clifford Algebras, 28, Article 90, 1–26 (2018), https://doi.org/10.1007/s00006-018-0909-0

S-G. Lee, Q-P. Vu, “Simultaneous solutions of matrix equations and simultaneous equivalence of matrices,” Linear Algebra Appl., 437, No. 9, 2325–2339 (2012), https://doi.org/10.1016/j.laa.2012.06.004

M. Lin, H. K. Wimmer, “The generalized Sylvester matrix equation, rank minimi-zation and Roth’s equivalence theorem” Bul. Aust. Math. Soc., 84, No. 3, 441–443 (2011), https://doi.org/10.1017/S0004972711002334

Y. H. Liu, “Ranks of solutions of the linear matrix equation AX+YB=C,” Comp. Math. Appl., 52, No. 6-7, 861–872 (2006), https://doi.org/10.1016/j.camwa.2006.05.011

I. Naoharu, H. K. Wimmer, “Rank minimization of generalized Sylvester equations over Bezout domains,” Linear Algebra Appl., 439, No. 3, 592–599 (2013), https://doi.org/10.1016/j.laa.2012.11.012

V. Olshevsky, “Similarity of block diagonal and block triangular matrices,” Integr. Equ. Oper. Theory, 15, No. 5, 853–863 (1992), https://doi.org/10.1007/BF01200704

A. B. Özgüler, “The equation AXB+CYD=E over a principal ideal domain,” SIAM J. Matrix Anal. Appl., 12, No. 3, 581–591 (1991), https://doi.org/10.1137/0612044

V. M. Prokip, “About the uniqueness solution of the matrix polynomial equation A(λ)X(λ)-Y(λ)B(λ)=C(λ),” Lobachevskii J. Math., 29, No. 3, 186–191 (2008), https://doi.org/10.1134/S1995080208030098

V. Prokip, “On solvability of the matrix equation AX+YB=C over principal ideal domains,” Modeling, control and information technologies, No. 7, 264–267 (2024), https://doi.org/10.31713/MCIT.2024.081

W. E. Roth, “The equation AX-YB=C and AX-XB=C in matrices,” Proc. Amer. Math. Soc., 3, No. 3, 392–396 (1952), https://doi.org/10.1090/S0002-9939-1952-0047598-3

Y. Tian, C. Xia, “On the low-degree solution of the Sylvester matrix polynomial equation,” Hindawi J. Math., 2021, Article ID 4612177 (2021), https://doi.org/10.1155/2021/4612177

Q.-W. Wang, J. Gao, “A comprehensive review on the generalized Sylvester equation AX-YB=C,” Symmetry, 17, No. 10, Article 1686 (2025), https://doi.org/10.3390/sym17101686

H. K. Wimmer, “Roth's theorems for matrix equations with symmetry constraints,” Linear Algebra Appl., 199, Suppl. 1, 357–362 (1994), https://doi.org/10.1016/0024-3795(94)90358-1

W. Wolovich, “Skew prime polynomial matrices,” IEEE Trans. Automat. Control., 23, No. 5, 880–887 (1978), https://doi.org/10.1109/TAC.1978.1101854

L.-M. Xie, Q.-W. Wang, Z.-H. He, “The generalized hand-eye calibration matrix equation AX-YB=C over dual quaternions,” Comp. Appl. Math., 44, Article 137 (2025), https://doi.org/10.1007/s40314-025-03102-4

Sh.-W. Yu, Zh.-H. He, T.-Ch. Qi, X.-X. Wang, “The equivalence canonical form of five quaternion matrices with applications to imaging and Sylvester-type equations,” J. Comput. Appl. Math., 393, Article 113494 (2021), https://doi.org/10.1016/j.cam.2021.113494


Посилання

  • Поки немає зовнішніх посилань.


Creative Commons License
Ця робота ліцензована Creative Commons Attribution 3.0 License.